MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808400
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that failure to advance occurred and st-segment elevation myocardial infarction (stemi) occurred.A 4.00 x 8mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, failed to cross the lesion and st-segment elevation myocardial infarction (stemi) occurred.No further information was provided.
 
Event or Problem Description
It was reported that failure to advance occurred.A 4.00 x 8mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, failed to cross the lesion and st-segment elevation myocardial infarction (stemi) occurred.No further information was provided.It was further reported that the no cross event did not cause the stemi.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12745340
Report Number2134265-2021-13817
Device Sequence Number4480169
Product Code NIQ
UDI-Device Identifier08714729981107
UDI-Public08714729981107
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Model NumberH7493941808400
Device Lot Number0026326236
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown